DOŠLÁ, Zuzana and Mauro MARINI. Positive decaying solutions for differential equations with phi-Laplacian. Boundary Value Problems. Springer, 2015, vol. 2015, June, p. "nestránkováno", 13 pp. ISSN 1687-2770. doi:10.1186/s13661-015-0355-z.
Other formats:   BibTeX LaTeX RIS
Basic information
Original name Positive decaying solutions for differential equations with phi-Laplacian
Authors DOŠLÁ, Zuzana (203 Czech Republic, guarantor, belonging to the institution) and Mauro MARINI (380 Italy).
Edition Boundary Value Problems, Springer, 2015, 1687-2770.
Other information
Original language English
Type of outcome Article in a journal
Field of Study 10101 Pure mathematics
Country of publisher Switzerland
Confidentiality degree is not subject to a state or trade secret
WWW URL
Impact factor Impact factor: 0.642
RIV identification code RIV/00216224:14310/15:00080945
Organization unit Faculty of Science
Doi http://dx.doi.org/10.1186/s13661-015-0355-z
UT WoS 000356039900002
Keywords in English Nonlinear boundary value problem; globally positive solution; decaying solution; oscillatory solution
Tags AKR, rivok
Changed by Changed by: Ing. Andrea Mikešková, učo 137293. Changed: 8. 4. 2016 10:32.
Abstract
We solve a nonlocal boundary value problem on an unbounded interval for Emden-Fowler type second. By using a new approach, based on a special energy-type function, the existence of slowly decaying solutions is examined too.
Links
GAP201/11/0768, research and development projectName: Kvalitativní vlastnosti řešení diferenciálních rovnic a jejich aplikace
Investor: Czech Science Foundation
PrintDisplayed: 21. 5. 2022 22:20